Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

When I give seminar. In between I start stammering. May be due to fear. Any solution for this. Or any tablet. Please suggest.

2 Doctors Answered
Please Do meditation regularly Do pranayam and yoga daily Practice for good speech and concentration daily Take Cap stresscom by dabur 60 2 at nt for 3 months.
1 person found this helpful
Yes, it s a type of social phobia. If it happens only during seminars, you can take anxiolytics 2 hours before the seminar. Consult a psychiatrist for the same. Behavior therpay approach can also help. All the best.
You found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.